Hi! Diabetics who are on oral hypoglycemic drugs usually take them depending on their blood glucose levels.
This varies from individual to individual. Also different drugs have different durations of action. Over
dosage is always dangerous because it will lead to fatal hypoglycemia (low blood glucose levels). Hence it is
always advisable that you visit a physician and monitor your blood glucose levels and then follow a particular
pattern of treatment. Take care.
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment.
Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not
be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.